# SDR UPS204783

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND NR 8 SPOILER HAS AN AREA OF 7 INCHES BY 7 INCHES DELAMINATED ON INBOARD FWD CORNER AND AREA 8 INCHES BY 8 INCHES DELAMINATED ON FWD OUTBOARD CORNER, BOTH ON UPPER SURFACE.  REMOVED DAMAGED SKIN, VERIFIED DAMAGE REMOVAL, FABRICATED REPAIR AND INSTALLED IAW SRM 51-40-6.
